# SDR USAA970292

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545812
- Condition: Corrosion
- Location: Fuselage
- Part time: 36,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION ON STA FLOOR BEAM COVERING APPROXIMATELY 124 INCHES BY 2 INCHES LONG AT 328 FLOOR BEAM FROM LBL 36 TO RBL 58 ON UPPER AND LOWER SURFACE OF T-CAP.  INSTALLED T-CAP PER REPAIR DOCUMENT T/R 53-10-03.  (X)
